# SDR DALA2023121210148

- Difficulty date: December 9, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 91,199 hours, 41,948 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 DISC: DIRTY SOCK SMELL C/A: T/S PER A320 TSM 05-50-00-810-831-A. FOUND RESIDUAL OIL AT PLENUM, CLEANED OIL. RUN APU NO OIL LEAKS DETECTED AT THIS TIME. NO ODOR NOTICED AT ANY STATE OF TS. RUN #1-2 PACKS AT HIGH, LOW SETTINGS WITH NO DIRTY SOCK ODOR USING BLEED AIR FROM APU. AC OK FOR SERVICE. (LP: 0102768)
